uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discussion of the Paper "Asymptotic Theory of Outlier Detection Algorithms for Linear Time Series Regression Models" by Soren Johansen and Bent Nielsen
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
2016 (English)In: Scandinavian Journal of Statistics, ISSN 0303-6898, E-ISSN 1467-9469, Vol. 43, no 2, 371-373 p.Article in journal, Editorial material (Other academic) Published
Place, publisher, year, edition, pages
2016. Vol. 43, no 2, 371-373 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-304684DOI: 10.1111/sjos.12215ISI: 000382553500008OAI: oai:DiVA.org:uu-304684DiVA: diva2:1033579
Available from: 2016-10-07 Created: 2016-10-07 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zwanzig, Silvelyn
By organisation
Applied Mathematics and Statistics
In the same journal
Scandinavian Journal of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 516 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf